# SDR USAA060257

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Structure
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 X .008 INCH DEEP WEAR AREA.  REPAIR BLEND, DEFECT SIZE: 1.5 X.008 INCH.
